# SDR YV3R2023031500552

- Difficulty date: February 16, 2023
- Submitted: March 15, 2023
- Operation: General aviation
- Aircraft: VH-CO
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14464
- Aircraft time: 103 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0512
- Part serial: 9947
- Condition: Defective
- Part time: 103 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-2 FAILED SWITCH TEST.
